BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 1 >

Please use this identifier to cite or link to this item:

Title: Contact CR-Submanifolds of Kenmotsu Manifolds
Authors: Atçeken, Mehmet
Keywords: Kenmotsu Manifold
Contact CR-Submanifold
Contact CR-Product
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 1, (2011), 67p-78p
Abstract: In this paper, we research some fundamental properties of contact CR-Submanifolds of a Kenmotsu manifold. We show that the anti-invariant distribution is always integrable and give a necessary and sufficient condition for the invariant distribution to be integrable. After then, properties of the induced structures on submanifold by almost contact metric structure on the ambient manifold are categorized. Finally, we give some results for contact CR-product and totally umbilical contact CR-submanifold in a Kenmotsu manifold and Kenmotsu space form.
Description: 2000 Mathematics Subject Classification: 53C15, 53C42.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 1

Files in This Item:

File Description SizeFormat
2011-067-078.pdf432.85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License